MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VIGILANT X4 CRTD; Implantable cardiac resynchronization therapy defibrillator

BOSTON SCIENTIFIC CORPORATION VIGILANT X4 CRTD; Implantable cardiac resynchronization therapy defibrillator
Model Number G247
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Sepsis (2067)
Date of Event 07/07/2026
Type of Reportable Event Serious Injury

Brand Name
VIGILANT X4 CRTD
Common Device Name
Implantable cardiac resynchronization therapy defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50829477
Report Number2124215-2026-50069
Device Sequence Number10590594
Product Code NIK
UDI-Device Identifier00802526589287
UDI-Public(01)00802526589287(17)271208
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberG247
Device Catalogue NumberG247
Device Lot Number380069
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured12/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age85 YR
Patient SexMale